SciELO - Scientific Electronic Library Online

 
vol.28 issue2ON EXISTENCE OF PERIODIC SOLUTION TO CERTAIN NONLINEAR THIRD ORDER DIFFERENTIAL EQUATIONS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

NAVALAGI, Govindappa  and  HANIF PAGE, Md. θ-GENERALIZED SEMI-OPEN AND θ-GENERALIZED SEMI-CLOSED FUNCTIONS. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2, pp.111-123. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000200001.

In this paper, we introduce and study the notions of θ-generalized-semi-open function, θ-generalized- semi-closed function,pre θ-generalized-semi-open function,pre θ-generalized-semi-closed function, contra pre θ-generalized-semi-open, contra pre θ-generalized-semi-do sed function and θ-generlized-sem-homeomorphism in topological spaces and study their properties.

Keywords : θgs-closed; θgs-open; pre θgs-open; pre θgs-closed; θgs-closed function; θgs-open function; θgs-homeomorphism; θgsc-homeomorphism.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License